# SDR V0XD20140203001

- Difficulty date: February 2, 2014
- Submitted: February 3, 2014
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 27,802 hours, 20,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319861
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR MIDCAP, ANGLE, LOWER SILL CORRODED.  R & R  ANGLE IAW SRM 51-42-20, 51-42-06, 52-42-15, 51-25-21 AND AMM 51-21-01.
